Helsingin yliopisto Matematiikan ja tilastotieteen laitos
Matemaattis-luonnontieteellinen tiedekunta



  1. Astala, K. and M. J. González. Chord-arc curves and the Beurling transform. Invent. Math. 205 (2016) 57-81. [article in pdf]
  3. Astala, K., M. Lassas and L. Päivärinta. The borderlines of invisibility and visibility in Calderón's inverse problem. Analysis & PDE 9 (2016) 43-98. [article in pdf]
  5. Astala, K., D. Faraco and K. M. Rogers. Unbounded potential recovery in the plane. Annales scientifiques de l'ENS (To appear). ArXiv [math.AP] 1304.1317. [article in pdf]
  7. Astala, K., O. Ivrii, A. Perälä and I. Prause. Asymptotic variance of the Beurling transform. Geometric and Functional Analysis 25 (2015) 1647-1687. [article in pdf]
  9. Astala, K. and V. Manojlovic. On Pavlovic's theorem in space. Potential Analysis: 43 (2015), 361-370. [article in pdf]
  11. Astala, K., D. Faraco and K. M. Rogers. On Plancherel's identity for a 2D scattering transform. Nonlinearity 28 (2015), pp. 2721-2729. [article in pdf]
  13. Astala, K., T. Iwaniec, I. Prause and E. Saksman. A hunt for sharp $ L^p$-estimates and rank-one convex variational integrals. Filomat, vol. 29-2, no. 2 (2015), 245-261. [article in pdf]
  15. Astala, K., T. Iwaniec, I. Prause and E. Saksman. Bilipschitz and Quasiconformal Rotation, Stretching and Multifractal Spectra. Publ. Math. Inst. Hautes Études Sci. 121 (2015), 113-154. [article in pdf]
  17. Astala, K., D. Faraco and K. M. Rogers. Recovery of the Dirichlet-to-Neumann map from scattering data in the plane. in Harmonic analysis and nonlinear partial differential equations. Res. Inst. Math. Sci., RIMS Kokyuroku Bessatsu, Kyoto University B49 (2014), 65-73. [article in pdf]
  19. Astala, K., L. Päivärinta, J. M. Reyes and S. Siltanen. Nonlinear Fourier analysis for discontinuous conductivities: Computational results. Journal of Computational Physics 276 (2014), pp. 74-91. [article in pdf]
  21. Astala, K., M. Lassas and L. Päivärinta. The Calderón's Inverse problem - Imaging and Invisibility. in Inverse Problems and Applications: Inside Out II. Cambrigde University Press, 60 (2013), pp. 1-54. [article in pdf]
  23. Astala, K., A. Clop, X. Tolsa, I. Uriarte-Tuero and J. Verdera. Quasiconformal distortion of Riesz capacities and Hausdorff measures in the plane. Amer. J. Math. 135 (2013), 17-52 [article in pdf]
  25. Astala, K., T. Iwaniec, I. Prause and E. Saksman. Burkholder integrals, Morrey's problem and Quasiconformal mappings. J. Amer. Math. Soc. 25 (2012), 507-531. [article in pdf]
  27. Astala, K., A. Clop, D. Faraco, J. Jääskeläinen and L. Székelyhidi, Jr. Uniqueness of normalized homeomorphic solutions to nonlinear Beltrami equations. Int. Math. Res. Notices IMRN 2012:18 (2012), 4101-4119. [article in pdf]
  29. Astala, K. Miracles of Holomorphic motions. in All that Math. Revista Matematica Iberoamericana (2011), pp. 9-18.
  31. Astala, K., J. L. Mueller, A. Perämäki, L. Päivärinta and S. Siltanen. Direct electrical impedance tomography for nonsmooth conductivities. Inverse Problems and Imaging 5 (2011), 531-549. [article in pdf]
  33. Astala, K., P. Jones, A. Kupiainen and E. Saksman. Random Conformal Weldings. Acta Math. 207 (2011), 203-254. [article in pdf]
  35. Astala, K. and P. Koskela. $H^p$-theory for Quasiconformal Mappings. Math. Quarterly 7 (2011), 19-50. [article in pdf]
  37. Astala, K., P. Jones, A. Kupiainen and E. Saksman. Random Curves by Conformal Welding, C. R. Acad. Sci. Paris. Ser. I (2010) [article in pdf]
  39. Astala, K., J. L. Mueller, L. Päivärinta and S. Siltanen. Numerical computation of complex geometrical optics solutions to the conductivity equation. Appl. Comput. Harmon. Anal. 29 (2010), 2-17. [article in pdf]
  41. Astala, K., T. Iwaniec and G. Martin. Deformations of Annuli with Smallest Mean Distortion. Arch. Rational Mech. Anal. 195 (2010), 899-921. [article in pdf]
  43. Astala, K., J. Gill, S. Rohde and E. Saksman. Optimal regularity for planar mappings of finite distortion. Ann. Inst. H. Poincaré Anal. Non Linéaire. 27 (2010), 1-19. [article in pdf]
  45. Astala, K. and J. Jääskeläinen. Homeomorphic solutions to the reduced Beltrami equations. Ann. Acad. Sci. Fenn. Ser. A.I Math. 34 (2009), 607-613. [article in pdf]
  47. Astala, K., T. Iwaniec and G. Martin. Elliptic Partial Differential Equations and Quasiconformal Mappings in the Plane. Mathematical Series 48, Princeton University Press, 2009.
  49. Astala, K., T. Iwaniec and G. Martin. Monotone maps of $R^n$ are quasiconformal. Methods Appl. Anal. 15 (2008), 31-37. [article in pdf]
  51. Astala, K., A. Clop, J. Mateu, J. Orobitg and I. Uriarte-Tuero. Distortion of Hausdorff measures and Improved Painlevé Removability for Quasiregular Mappings. Duke Math. Journal 141 (2008), 539-571. [article in pdf]
  53. Astala, K., T. Iwaniec, G. Martin and J. Onninen. Schottky's Theorem on Conformal Mappings Between Annuli: A play of Derivatives and Integrals. Contemporary Mathematics 455 (2008), 35-39. [article in pdf]
  55. Astala, K., D. Faraco and L. Székelyhidi, Jr. Convex Integration and the $ L^p$-theory of Elliptic Equations. Ann. Scuola. Norm. Sup. Pisa Cl. Sci. (5), Vol. VII (2008), 1-50. [article in pdf]
  57. Astala, K., A. Clop, J. Mateu, J. Orobitg and I. Uriarte-Tuero. Improved Painlevé Removability for Bounded Planar Quasiregular Mappings. in Harmonic Analysis, Partial Differential Equations and Related topics. Contemporary Mathematics 428 (2007), 1-12. [article in pdf]
  59. Astala, K. and L. Päivärinta. A boundary integral equation for Calderón's inverse conductivity problem. Proc. 7th Internat. Conference on Harmonic Analysis and Partial Differential Equations, (El Escorial, Spain). Collect. Math. (2006), Vol. Extra, 127-139. [article in pdf]
  61. Astala, K. and L. Päivärinta. Calderon's inverse conductivity problem in the plane. Ann. of Math. 163 (2006), 265-299. [article in pdf]
  63. Astala, K., T. Iwaniec and G. Martin. Pucci's Conjecture and the Alexandrov Inequality for Elliptic PDEs in the Plane. J. Reine Angew. Math. 591 (2006), 49-74. [article in pdf]
  65. Astala, K., M. Lassas and L. Päivärinta. Calderon's inverse problem for anisotropic conductivity in the plane. Comm. Partial Differential Equations 30 (2005), 207-224. [article in pdf]
  67. Astala, K., T. Iwaniec, G. Martin, G. and J. Onninen. Extremal Mappings of Finite Distortion. Proc. London Math. Soc. (3) 91 (2005), no. 3, 655-702. [article in pdf]
  69. Astala, K. and V. Nesi. Composites and quasiconformal mappings: new optimal bounds in two dimensions. Calculus of Variations and Partial Differential Equations 18 (2003), 335-355. [article in pdf]
  71. Astala, K., M. Bonk and J. Heinonen. Quasiconformal mappings with Sobolev boundary values. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5). 1 (2002), 687-731. [article in pdf]
  73. Astala, K. and D. Faraco. Quasiregular mappings and Young measures. Proc. Royal Soc. Edinburgh sect. A. 132 (2002), 1045-1056. [article in pdf]
  75. Astala,K. and G. Martin. Holomorphic Motions. in Papers on Analysis. A volume dedicated to Olli Martio on the occasion of his 60th birthday. Report. Univ. Jyväskylä. 83 (2001), 27-40. [article in pdf]
  77. Astala, K., T. Iwaniec and E. Saksman. Beltrami operators in the plane. Duke Math. Journal 107 (2001), 27-56. [article in pdf]
  79. Astala, K., T. Iwaniec, P. Koskela and G. Martin. Mappings of $BMO$-bounded distortion. Math. Annalen 317 (2000), 703-726. [article in pdf]
  81. Astala, K., Z. Balogh and H. M. Reimann. Lempert mappings and holomorphic motions in C^n. Asterisque 261 (1999), 1-12. [article in pdf]
  83. Astala, K. Analytic aspects of quasiconformality. in Proceedings of the International Congress of Mathematicians. Documenta Mathematica, Extra volume ICM 1998 Berlin, vol. II (1998), 617-626. [article in pdf]
  85. Astala, K. Planar quasiconformal mappings; deformations and interactions. in Quasiconformal Mappings and Analysis: A Collection of Papers Honoring F.W.Gehring. pp. 33-54. (1998), Springer-Verlag, Berlin New York. [article in pdf]
  87. Astala, K and M. Miettinen. On quasiconformal mappings and 2-D G-closure problems. Arch. Rational Mech. Anal. 143 (1998), 207-240.
  89. Astala, K. Recent connections and applications of planar quasiconformal mappings. in Proceedings of the II European congress of mathematicians, Budapest 1996. Progress in Mathematics, Vol. 168, pp. 36-51 (1998). Birkhäuser Verlag, Basel. [article in pdf]
  91. Astala, K. and M. Zinsmeister. Rectifiability in Teichmüller theory. in Topics in Complex Analysis, Banach Center Publications Vol 31, pp. 45-52 (1995). Institute of Mathematics, Polish Academy of Sciences, Warszawa.
  93. Astala, K. and M. Zinsmeister. Abelian coverings, Poincaré exponent of convergence and holomorphic deformations. Ann. Acad. Sci. Fenn. 20 (1995), 81-86.
  95. Astala, K., L. Päivärinta and E. Saksman. The finite Hilbert transform in weighted spaces. Proc. Royal Soc. Edinburgh 126A (1996), 1157-1167.
  97. Astala, K. Distortion of area and dimension under quasiconformal mappings in the plane. Proc. Nat. Acad. Sci. 90 (1993), 11958-11959. [article in pdf]
  99. Astala, K. Area distortion of quasiconformal mappings. Acta Math. 173 (1994), 37-60. [article in pdf]
  101. Astala, K. and M. Zinsmeister. Holomorphic families of quasiFuchsian groups. Ergodic Th. and Dyn. Syst. 14 (1994), 207-212. [article in pdf]
  103. Astala, K., K. Hag, P. Hag and P. Lappalainen. Lipschitz classes and the Hardy-Littlewood property. Monatshefte für Math. 115 (1993), 267-279.
  105. Astala, K., J. Fernandez and S. Rohde. Quasilines and the Hayman-Wu theorem. Indiana Univ. Math.J. 42 (1994), 1077-1100.
  107. Astala, K. and M. Zinsmeister. Teichmüller spaces and BMOA. Math. Annalen 289 (1991), 613-625.
  109. Astala, K. and M. Zinsmeister. Mostow rigidity and Fuchsian groups. C. R. Acad. Sci. Paris. 311 (1990), 301-306.
  111. Astala, K. and P. Koskela. Quasiconformal mappings and the global integrability of the derivative. J. Analyse Math. 57 (1991), 203-220.
  113. Astala, K. and F. W. Gehring. Crickets, Zippers and the Bers Universal Teichmüller space. Proc. Amer. Math. Soc. 110 (1990), 675-687.
  115. Astala, K. and H.-O. Tylli. Seminorms related to weak compactness and to Tauberian operators. Math. Proc. Camb. Phil. Soc. 107 (1990), 367-375.
  117. Astala, K. Cauchy integrals, Lipschitz-classes and Hausdorff dimension. in Function Spaces, Operators and Non-linear Analysis, pp. 2-13. (1989) Longman Scientific & Technical, Essex, UK.
  119. Astala, K. Quasiharmonic analysis and BMO. in Bounded mean oscillation in complex analysis and potential theory, pp. 9-19. (1989) University of Joensuu, Publications in Sciences.
  121. Astala, K. Calderón's problem for Lipschitz classes and the dimension of quasicircles. Revista Mat. Iberoamericana. vol. 4 (1988), 469-486.
  123. Astala, K. and J. Heinonen. On quasiconformal rigidity in space and plane. Ann. Acad. Sci. Fenn. Ser. A.I Math. vol. 13 (1988), 81-92.
  125. Astala, K. Selfsimilar zippers. in Holomorphic Functions and Moduli, Vol I, pp. 61-73. (1988), Springer-Verlag, New York, Berlin.
  127. Astala, K. and H.-O. Tylli. On the bounded compact approximation property and measures of noncompactness. J.Funct.Anal. vol 70 (1987), 388-401.
  129. Astala, K. and M. S. Ramanujan. (s)-Nuclear sets and operators. Pac.J.Math. vol. 127 (1987), 233-246.
  131. Astala, K. and H.-O. Tylli. On semiFredholm operators and the Calkin algebra. J.London Math.Soc. (2) 34 (1986), 541-551.
  133. Astala, K. and F. W. Gehring. Injectivity, the BMO norm and the universal Teichmüller space. J. Analyse Math. 46 (1986), 16-57.
  135. Astala, K. and F. W. Gehring. Quasiconformal analogues of theorems of Koebe and Hardy-Littlewood. Mich.Math.J. 32 (1985), 99-107.
  137. Astala, K. and F. W. Gehring. Injectivity criteria and the quasidisk. Complex Variables 3 (1984), 45-54.
  139. Astala, K. A remark on quasi-conformal mappings and BMO-functions. Mich. Math. J. 30 (1983), 209-212.
  141. Astala, K. On Peano's theorem in locally convex spaces. Studia Math. 73 (1982), 213-223.
  143. Astala, K. and K. Vala. On the measurability of vector valued functions. Ann. Acad. Sci. Fenn. Ser. A I, Math. 5 (1980), 121-124.
  145. Astala, K. On measures of noncompactness and ideal variations in Banach spaces. Ann.Acad.Sci.Fenn.,Ser. A I, Math.Diss. 29 (1980), 1-42.